# SDR 2008UALA02764

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 44,084 hours, 31,726 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Overheat Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RTFL DUE TO A WING/BODY OVERHEAT INDICATION.  NORMAL LANDING.
